Nolgripp Tablets

Nol gripp tab (11)

COMPOSITION:
Each tablet contains:
Paracetamol BP 500 mg
Phenylepherine hydrochloride BP 5 mg
Caffeine BP 30 mg
Chlorpheniramine Maleate BP 2 mg

INDICATIONS:
Influenza, allergic rhinitis, nasal and sinus congestion, runny nose, sneezing, itching of nose or throat, itchy watery eyes, headache, bodyache and fever associated with flu and common cold.

DESCRIPTION:
NolgrippTablet is a combination of Paracetamol, Phenylepherine hydrochloride, Caffeine and Chlorpheniramine maleate. Paracetamol is an analgesic and antipyretic, Phenylepherine HCI is a decongestant, Chlorpheniramine Maleate is an anti allergic and Caffeine decreases the drowsiness caused by Chlorpheniramine and increases the effect of Paracetamol.

CONTRA-INDICATIONS:
Known sensitivity to any of the contents of the product, peripheral vascular disease, coronary heart disease, hypertension, impaired hepatic or renal function, sepsis, hyperthyroidism, unstable angina and recent myocardial infarction.

SIDE EFFECTS:
Side-effects of Nolgripp are usually mild, nausea, vomiting, abdominal pain, sweating, pancreatitis, skin rashes and other allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

PRECAUTIONS:
Nolgripp should be given with care to patients with impaired kidney or liver function. Drowsiness may be caused, patients should not take charge of any vehicle, machine etc. During pregnancy and lactation consult the physician before using the medicine. Check the expiry on the pack and do not use after expiry date of medicine.

DOSAGE:
Adults & above 12 years : one tablet every 4 to 6 hours orally, or as directed by a doctor.
Do not exceed 6 tablets in 24 hours.
Children 6 to 12 years of age : half tablet every 4 to 6 hours orally, or as directed by a doctor.
Do not exceed 3 tablets in 24 hours.
Children under 6 years of age : do not use unless directed by a doctor.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
Nolgripp Tablets is available in Foil of 4 tablets.